# SDR CA990630080

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Link Pin
- Part number: 39785
- Condition: Displaced
- Location: Crankcase
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 7 LINK PIN ASSY FOUND DISPLACED REARWARD JAMMING AGAINST INTERNAL CRANKCASE STRUCTURE.  THE LOCK PLATE SCREW FAILED ALLOWING PIN TO MIGRATE.  QUALITY CONTROL IS SUSPECTED AT OVERHAUL,  LOCKWIRE RETAINING SCREW COULD NOT BE FOUND DURING INTERNAL INSPECTION.
